Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Huang Kelei

Veröffentlichungen von Huang Kelei zu Kelei, Huang ->
weitere Veröffentlichungen von Huang Kelei:
Hamiltonian structure for rigid body with flexible attachments in a circular orbit (1993)
Controlling erosion of safe basin in nonlinear parametrically excited systems (1996)
Nonlinear normal modes and their superposition in a two degrees of freedom asymmetric system with cubic nonlinearities (1998)
The motion of organization center of scroll waves in excitable media with single diffusion (1999)
Strongly resonant bifurcations of nonlinearly coupled van der Pol-Duffing Oscillator (1999)
Hopf bifurcation in a three-dimensional system (1989)
A method of finding the principal modes of nonlinear vibration systems and their stabilities (1987)
The existence of periodic solutions for a class of functional differential equations and their application (1994)
Veröffentlichungen zu Kelei, Huang
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Yao, Cheng, Kelei, Huang, ... Hamiltonian structure for rigid body with flexible attachments in a circular orbit
in: Acta mechanica Sinica , ISSN 1614-3116, Vol. 9 (1. 1993), p. 72-79
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
2
Jian, Xu, Qishao, Lu, ... Controlling erosion of safe basin in nonlinear parametrically excited systems
in: Acta mechanica Sinica , ISSN 1614-3116, Vol. 12 (3. 1996), p. 281-288
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details
3
Jian, Xu, Qishao, Lu, ... Nonlinear normal modes and their superposition in a two degrees of freedom asymmetric system with cubic nonlinearities
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 19 (12. 1998), p. 1167-1177
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
4
Shenquan, Liu, Qishao, Lu, ... The motion of organization center of scroll waves in excitable media with single diffusion
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 20 (4. 1999), p. 418-425
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details
5
Chunbiao, Gan, Qishao, Lu, ... Strongly resonant bifurcations of nonlinearly coupled van der Pol-Duffing Oscillator
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 20 (1. 1999), p. 68-75
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details
6
De-ming, Li, Ke-lei, Huang Hopf bifurcation in a three-dimensional system
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 10 (11. 1989), p. 1011-1018
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
7
Lian-sheng, Liu, Quan-zhong, Huo, ... A method of finding the principal modes of nonlinear vibration systems and their stabilities
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 8 (6. 1987), p. 523-531
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
8
Jie-min, Zhao, Ke-lei, Huang, ... The existence of periodic solutions for a class of functional differential equations and their application
in: Applied mathematics and mechanics , ISSN 1573-2754, Vol. 15 (1. 1994), p. 49-59
Zugang: zum Volltext
ähnliche Vorschläge
1994